# SDR AALA20130901001

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 91,211 hours, 14,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 412 & STRINGER 23 RT.  REPLACED STRINGER & ACCOMPLISHED INTERNAL & EXTERNAL REPAIRS IAW SRM 53-00-03-2R-2.
